# SDR VNAA202308180004

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR SILL BTW FS 1000.00 TO FS 1047.00, BTW STGR 17LH AND STGR 18LH.   CORROSION ON AFT CARGO COMPARTMENT DOOR SILL BTW FS 1000.00 TO FS 1047.00, BTW STGR 17LH AND STGR 18LH WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS FOUND WITHIN LIMITS PER CRJ-900 SRM 53-61-23-201-001-A01.
